# SDR GLBA20090305F

- Difficulty date: March 4, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: GLBA
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 21,760 hours, 38,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Misrepaired
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SHEDULED MAINTENANCE, DURING CONFORMITY CHECKS, A PREVIOUS REPAIR ON THE RIGHT HAND SIDE OF FUSELAGE TO VERTICAL DORSAL FIN ANGLE DOES NOT CONFORM. FS 557.5 11.4" LONG.  MAINTENANCE REPAIRED THE RT SIDE OF THE FUSELAGE TO VERTICAL DORSAL FIN ANGLE AT FS 557.5 IAW SRM 51-70-03.
